# SDR 96FDEA01047

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LWR FWD CORNER OF DOOR FRAME OF FWD LWR CARGO APPROX 1 INCH LONG.  STOP DRILLED CRACK AND INSTALLED 7075-6, 0.90 DOUBLER ANGLE PER SRM 53-10-4 PG 39 TO 41.
